# SDR DALA2024101810182

- Difficulty date: October 15, 2024
- Submitted: October 18, 2024
- Operation: Air carrier
- Aircraft: N849DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31960
- Aircraft time: 28,906 hours, 11,229 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0612229) CORROSION ON FWD CARGO BAY R/H ZEE CHANNEL AT STA 500 - STA 500L STR 25R WL 158. REPAIRED ZEE CHANNEL ON FWD CARGO BAY R-H STR 25R FROM BS 500 TO 500L WL 158 IAW B737-900 SRM 53-00-53-2R-6.
